MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3191
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Joint Disorder (2373); No Code Available (3191)
Date of Event 10/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total hip replacement; dr (b)(6), (b)(6) hospital, (b)(6) 2020: revision due to dislocation and instability.Case will likely have previous reports as previous revision ((b)(4)) has occurred for instability neck of srom stem notched due to impingement with acetabular component.Evidence of macroscopic staining from metal wear impingement of femoral stem with acetabular component.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10754582
Report Number1818910-2020-23515
Device Sequence Number3318472
Product Code JDI
UDI-Device Identifier10603295170853
UDI-Public10603295170853
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-3191
Device Catalogue Number523191
Device Lot Number1047985
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN LNR CON +4 NEUT 28IDX50OD; S-ROM*HEAD FEMORAL COCR 28+0; S-ROM*SLEEVE PRX ZT HA 14B-SML; S-ROM*STM STD,36NK,14X09X130; PINN LNR CON +4 NEUT 28IDX50OD; S-ROM*HEAD FEMORAL COCR 28+0; S-ROM*SLEEVE PRX ZT HA 14B-SML; S-ROM*STM STD,36NK,14X09X130
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR